Show simple item record

dc.contributor.authorZubelevich, Oleg ( Orcid Icon 0000-0003-0463-5559 )
dc.date.accessioned2020-11-23T21:35:38Z
dc.date.available2020-11-23T21:35:38Z
dc.date.issued2003-05-05
dc.identifier.citationZubelevich, O. (2003). A generalization of Schauder's theorem and its application to Cauchy-Kovalevskaya problem. Electronic Journal of Differential Equations, 2003(55), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12995
dc.description.abstractWe extend the classical majorant functions method to a PDE system which right hand side is a mapping of one functional space to another. This extension is based on some generalization of the Schauder fixed point theorem.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectCauchy-Kovalevskaya problemen_US
dc.subjectSchauder theoremen_US
dc.titleA generalization of Schauder's theorem and its application to Cauchy-Kovalevskaya problemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record